# SDR DALA13072045813

- Difficulty date: December 24, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 38,498 hours, 12,700 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT BS 520, STRINGER 26R.  REMOVED FASTENER CLEANED HOLE IAW SRM 53-00-01, SECTION  2.  INSTALLED BLIND FASTENER IAW B757-300-01.
